# SDR MALA000208

- Difficulty date: March 24, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N507XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2316
- Engine: Lyc LF5071F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 200304015
- Part serial: LF07643
- Condition: Malfunctioned
- Location: Nr 4
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

LOST OIL PRESSURE ON NR 4 ENGINE, SHUT DOWN NR 4 ENGINE.  MAINTENANCE REPLACED NR 4 ENGINE.  ALL CHECKS GOOD.
